# SDR ASAA2017071321372

- Difficulty date: July 13, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 40,651 hours, 12,191 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 8896
- Condition: Faulted
- Location: Ram Air
- Part time: 50,822 hours, 22,430 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL NR 1 PACK LIGHT ILLUMINATED RESETS WITH CAUTION LIGHT RESET. ACFT GROUNDED.  REVERSED CONFIGURATION CHANGE FOR MEL 21-5C AND PERFORMED PACK/ZONE TEMP CONTROL 1 BITE IAW FIM 21-62, TASK 801.  VERIFY TEST SHOWED FAULT FOR RAM AIR ACTUATOR AND FAULT FOR RAM AIR SENSOR. FOR RAM AIR ACTUATOR FAULT.  REMOVED, REPLACED, ADJUSTED, AND TESTED LEFT RAM AIR ACTUATOR IAW AMM 21-51-21-000-801, AND AMM 21-51-21-400-801, OPS NORMAL AND PACK/ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002.   NO LONGER SHOWS RAM AIR ACTUATOR FAULT. FOR RAM AIR SENSOR FAULT.  ACCOMPLISHED FIM 21-62, TASK 821, AND VERIFIED THAT T481 LEFT RAM AIR SENSOR READS OPEN AT PINS 1 AND 2 OF SENSOR. REMOVED, REPLACED, AND TESTED T481 LEFT RAM AIR SENSOR IAW AMM 21-51-50-000-801 AND AMM 21-51-50-400-801. PACK/ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002.  NO LONGER SHOWS RAM AIR SENSOR FAULT AND SHOWS NO FAULTS.
